I was on Depo-provera for 6 months with my last shot wearing off at the end of October 2012. Since then I have had only one day of bleeding/spotting in November and nothing else. My husband and I had not been sexual but I was worried about being pregnant. I took three tests and all negative. It worries me not knowing what is going on with my body. I would like an expert on this topic to tell me if this is normal and when they believe I will get my period back. Is there anything I can do to help my body get back on track?
I have not talked to a doctor about this since after I moved to a new city have been using the university medial center. Not sure I trust their knowledge and don't want to pay for tests that are unnecessary.
Oh goodness the depo provera, I swear that caused my pcos. I never had any issues until I had that and ended up having 8 week non stop periods became aneamic and my hair went like straw, had to take the pill over it to stop the bleeding I was like a ball of hormones walking around feeling crazy all the time. I would give yourself an extra month or two for it to be really out your system before you worry, Mcst people take a year to 18 months to concieve, I took over 10 yrs and had gven up all hope when my miracle arrived. My nurse said some countries are asking for it to be withdrawn. If you want to check your working ok you could have an overian scan, it shows you all the eggs like strands of pearls its quite reassurring and not too expensive x Good luck ill keep my fingers crossed for you both! x
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.